# SDR SWIA201023719

- Difficulty date: February 21, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 24,149 hours, 18,785 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Track
- Condition: Obstructed
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR WON'T OPEN.  (FLT 4574)  REMOVED DEBRIS FROM DOOR HANDLE TRACK.
